# SDR IPXA2017072719811

- Difficulty date: July 13, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE :1C,  MAIN CABIN FLOOR PANEL HAS CORROSION AT BS 475 AND RBL 30 - 37.  REPAIRED THE FLOOR PANEL IAW EA 011-5320-01-A6899, REV I/R, AND EO MD11-5320-65034-A.
